scispace - formally typeset
Open AccessJournal ArticleDOI

Excursions in Brownian motion

Kai Lai Chung
- 01 Dec 1976 - 
- Vol. 14, Iss: 1, pp 155-177
About
This article is published in Arkiv för Matematik.The article was published on 1976-12-01 and is currently open access. It has received 222 citations till now. The article focuses on the topics: Brownian motion.

read more

Content maybe subject to copyright    Report

Citations
More filters
Posted Content

A General size-biased distribution

TL;DR: In this article, the authors generalize a size-biased distribution related to the Riemann xi function using the work of Ferrar, and some analysis and properties of this more general distribution are offered as well.
Journal ArticleDOI

New Structural Approach and Default Risk

TL;DR: In this paper, the authors investigated and developed credit risk models, focusing on the Merton model, its extensions model and the way to survey new structural approach, which has been believe that if the firm value passes the threshold level b, the firm's value will continue unless the value process crosses and spends an exogenous quantity of time Ҍ below.
References
More filters
Book

Diffusion Processes and their Sample Paths

TL;DR: In this article, the authors consider the problem of approximating the Brownian motion by a random walk with respect to the de Moivre-laplace limit theorem and show that it is NP-hard.
Journal Article

Sur certains processus stochastiques homogènes

Paul Lévy
TL;DR: In this paper, the authors implique l'accord avec les conditions générales d'utilisation (http://www.compositio.org/legal.php).
Book

Brownian motion and diffusion

TL;DR: The book as discussed by the authors is part of a trilogy covering the field of Markov processes and provides a readable and constructive treatment of Brownian motion and diffusion, which dispenses with most of the customary transform apparatus.
Journal ArticleDOI

Functional Central Limit Theorems for Random Walks Conditioned to Stay Positive

TL;DR: In this article, it was shown that the conditional and unconditional weak limit for a sequence of independent, identically distributed random variables is the same as that of the standard Brownian motion.